Article citationsMore>>

G. C. Jain and P. C. Consul, “A Generalized Negative Bi- nomial Distribution,” Society for Industrial Mathematics, Vol. 21, No. 4, 1971, pp. 501-513. doi:10.1137/0121056

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top